# SDR AALA20070043

- Difficulty date: January 7, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT RIGHT NUMBER FOUR DOOR INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT RIGHT NUNBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
